I do not need a biopsy based on what the CT Scan showed. Just regular sinus surgery, which is scheduled for February 12th.

5 days before my surgery, I’m going to be on antibiotics, and a steroid medicine. The steroid is called Medrol. Based on this website: http://www.healthsquare.com/newrx/med1251.htm, some of the side effects sound scary.

“What side effects may occur?

Side effects cannot be anticipated. If any develop or change in intensity, tell your doctor immediately. Only your doctor can determine whether it is safe for you to continue taking Medrol.

  • More common side effects may include:
    Abdominal swelling, allergic reactions, bone fractures, bruising, congestive heart failure, cataracts, convulsions, Cushingoid symptoms (moon face, weight gain, high blood pressure, emotional disturbances, growth of facial hair in women), face redness, fluid and salt retention, headache, high blood pressure, increased eye pressure, increased sweating, increase in amounts of insulin or hypoglycemic medications needed, inflammation of the pancreas, irregular menstruation, muscle wasting and weakness, osteoporosis, poor healing of wounds, protruding eyes, stomach ulcer, suppression of growth in children, symptoms of diabetes, thin, fragile skin, tiny red or purplish spots on the skin, vertigo”

I don’t want to gain weight or grow facial hair!

Advertisements